Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the arithmetic of the discriminant for cubic surfaces

Title data

Elsenhans, Andreas-Stephan ; Jahnel, Jörg:
On the arithmetic of the discriminant for cubic surfaces.
In: Journal of the Ramanujan Mathematical Society. Vol. 27 (2012) Issue 3 . - pp. 355-373.
ISSN 0970-1249

Abstract in another language

The 27 lines on a smooth cubic surface over Q are acted upon by a finite quotient of Gal(bar{Q}/Q). We construct explicit examples such that the operation is via the index two subgroup of the maximal possible group. This is the simple group of order 25920. Our examples are given in pentahedral normal form with rational coefficients. On the corresponding parameter space, we search for rational points, discuss their asymptotic, and construct an accumulating subvariety.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Cubic surface; Pentahedral normal form; Discriminant; Rational point; Manin’s conjecture; Accumulating subvariety
Subject classification: 1991 Mathematics Subject Classification Code: 11G35 (14J20 14J45 11G50)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 08 Apr 2016 08:37
Last Modified: 08 Apr 2016 08:37
URI: https://eref.uni-bayreuth.de/id/eprint/32131